# SDR DL757081717

- Difficulty date: December 11, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 31,949 hours, 12,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, R1 PASSENGER DOOR WAS FOUND WITH TWO CRACKED FASTENER HOLES.  REPAIRED PER ERA 467251-14.
